# SDR HEEA0013253

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: L88010501
- Condition: Malfunction
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL VALVE HAS LOUD SQUEALING NOISE.
